Flood, Westmoreland
- When
- June 14, 7:00 AM EST to 9:00 AM EST
- Where
- Westmoreland forecast zone
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
Basements flooded in Monessen.
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 14, 2:45 AM EST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 345 AM EDT MON JUN 14 2004 .DISCUSSION... SHRA GRADUALLY TAPERING OFF FM THE WEST AND EXPECTED TO END AS THE MRNG PROGRESSES WITH PASSAGE OF SUPPORTING SHRTWV. AFTER MIDDAY BREAK...TSTMS AGAIN EXPECTED TO DVLP LATE IN THE AFTN AND INTO EVE. HAVE BUMPED POPS TO LIKELY FOR THE 1ST AND 2ND PDS OVR THE NRN ZONES WHERE MSTR CNVRGNC PROG IS ENHANCED. HEAVIEST OVRNGT RA FELL OVR THE WRN ZONES...WHERE FLASH FLOOD WATCH MAY BE NEEDED SHOULD DAY SHIFT PINPOINT THAT AREA. CDFNT STILL EXPECTED TO SWEEP THE AREA ON TUE AND END PCPN FOR THE TIME BEING...BUT TIMING WL PROBABLY HAVE TO BE REFINED. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...NONE. OH...NONE. WV...NONE. MD...NONE. && 15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 520 AM EDT MON JUN 14 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-140920- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 520 AM EDT MON JUN 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS THE ENTIRE AREA. THE MAIN THREAT FROM THESE STORMS WILL BE FROM DAMAGING WIND. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. 15
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 256 AM EDT MON JUN 14 2004 OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029- WVZ001>004-140730- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MERCER PA-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- 256 AM EDT MON JUN 14 2004 ...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT... SEVERE THUNDERSTORM WATCH NUMBER 464 IN NO LONGER IN EFFECT FOR EAST CENTRAL OHIO...THE WEST VIRGINIA PANHANDLE...AND PARTS OF WESTERN PENNSYLVANIA. SEVERE WEATHER IS NO LONGER EXPECTED THIS MORNING. 15
1 flood. Local standard time, as filed.
Basements flooded in Monessen.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2004Every state in 2004This day in weather historyWarnings in Pennsylvania, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404052.